# SDR SWIA202056013

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 3-3 HAS FLAT SPOTS (FLAGGED).   (C-CHECK) RO 2/6/2021   REMOVED WEAR SPOT ON RH SLAT TRACK 3-3 REF REO 670-57-42-999 REV -- DATED 2021-01-22 COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS CHECK GOOD RIG CHECK GOOD.
